# SDR CA981214004

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Indicator
- Part number: 830057
- Condition: Failed
- Location: Cockpit
- Part time: 10,224 hours
- Component: C6115050201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STANDBY ALTERNATOR DRIVE SHEARED (P/N 2601271-8) SEVERAL TIMES DURING A PERIOD OF SEVERAL DAYS.  THIS OCCURRED IN THE AIR, DURING TAXI, OR DURING ENGINE RUN.  TROUBLESHOOTING EVENTUALLY LED TO NOTING THE STANDBY INOP LIGHT WAS FADING ON AND OFF CAUSING THE TECH TO CHECK THE R1 RESISTOR, SEE WIRING DIAGRAM 24-31-01-01, SHEET 2.  RESISTOR VALUE HAD INCREASED FROM ITS NORM AL 100 OHMS TO 150 OHMS CAUSING THE ALTERNATOR TO LOAD TO FULL CAPACITY, AND THEN UNLOAD SEVERAL TIMES PER SECOND.  RESULTANT LOAD/UNLOAD CAUSED DRIVE PULLEY SHAFT TO FAIL.  PART TC:  6,730.
